Aa
Aa
A
A
A
Close
1325193 tn?1450127436

I AM SCARED - ANYONE GOT ANY ADVICE

I know everyone is probably tired of seeing my name and post by now, but this community is the only one who really can help me. I am on day 10 of a 20 50 mg day tramadol habbit. I am so glad God has brought me this far, but now I am worried about another issue. Because of insurance reasons, I am having to switch from Lexapro, which I have bee on for about 6 years, to generic Celexa. I tried to research on the net about the differnce, and I found not so good info on the Celexa. My doc says I won't notice a differnce. I know I am not completely out of the woods yet on wd's, and I was wondering if this is going to make a differnce. I took my first one last night, and have not had any problems yet. When I started reading the differences, I did get a little anxious. I want to enjoy this time of year, but it is just not happening yet. Do I have a concern???
13 Responses
Sort by: Helpful Oldest Newest
1235186 tn?1656987798
hey chad,
my husband was so emotional and depressed. he cried about everything. continue to pray, He does indeed hear. i too am a christian. my husband is also a believer and had been clean for 14 years and started to use again. so he went on methadone big mistake and stayed on it ten years. so when he was ready to get clean he went to a christian drug rehab. my point is the Lord greatly reduced his withdrawal symptoms and the length of his withdrawal. you are blessed to have your wifes support. ask for others in your church to pray also. you and your family deserve a clean and sober husband and father. you can do it. you put the poison in your body and it has to come out, it will take awhile but you will start to feel better as the days and weeks go by,press on toward that mark, He is the author and the finisher of your faith, keep the faith. He is able to deliver you from this addiction.
i will keep you and your family in prayer.
God bless you,
debbie
Helpful - 0
Avatar universal
chadd you are doing great!!!  The emotions can be raw but know that "this too will pass". I read QnA's from an addiction specialist that "Opiate addicts are the biggest cry babies". So it def goes with the program. In no time at all you will be back to your old self. Hang in there and be patient as your body evens out.
Helpful - 0
Avatar universal
Hey Chad!  Don't do anymore googling about meds!  :-). It's probably going to be something you wont even notice ok?  Ten days is awesome, and yes, by Christmas you will be feeling much better. When you feel down, just remember the first few days of Wds or being chained to a pill bottle. Anything is better than that, right?

Enjoy being off pills. Dont ruin it by thinking too much!!!! ;-)
Helpful - 0
1325193 tn?1450127436
Once again, you guys rock. Before all this, I never cried, I never had something consume my every thought - except health, and never had so many aches and pains. I mean, I am 36, but I should not feel this way. Thanks guys for keeping on encourageing me. My family is being good to me, but they don't understand why I am still feeling the same way. I am ready for this to be done. By Christmas, I should be a new man. Thank you guys.
Helpful - 0
Avatar universal
HEY Chad.....ive been on quit a few antidepressant over the years  and have found celexa to be my magic bullet when I need one it really is a great antidepressant very few side effect
I wouldn't loose any sleep over it it will be just as god as your lexapro ....Gnarly  
Helpful - 0
82861 tn?1333453911
My husband and I had to switch to generic celexa for financial reasons too.  He switched from zoloft and says the celexa is a noticeable improvement.  I took lexapro for years and I'm doing just fine on celexa - no difference whatsoever.  No worries!
Helpful - 0
Avatar universal
Chad~  You're doing just fine. 10 days is a very big deal. From what I understand from my BFF Tramahater,this feeling hangs on for a few weeks;getting better each day. She went on Prozac after her dance with Tramadol and it truly made a huge difference for her.  Give the Celexa a chance. Stay in touch with the doctor. Try not to read too much about the meds on the internet. Most adverse side effects are very rare. Just listen to your body and let the doctor know if you're not feeling remarkably better in 2 weeks.

Keep taking in fluids. Exercise is a must. Just walking is great.  Stop thinking about how you feel and get into the season!  You really are doing well!

Stay in touch~
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
Yes you will start feeling better.  Try and move around as much as you can.  If the weather is fairly decent go out and walk a bit.  That helps get the endorphins working again.  10 days is awesome so be proud of that!!!    sara
Helpful - 0
1325193 tn?1450127436
I am feeling a little bit better everyday, and a lot more than last week at this time. I just have the lingering soar back, and a touch of the anxiety. ONly 10 days, I should feel normal again real soon right??
Helpful - 0
495284 tn?1333894042
COMMUNITY LEADER
I agree, try and calm down.  The celexa may work even better for you.  Just give it a chance.  As for feeling better, you should see some improvement fairly shortly.  Tramadol has a way of hanging on longer.  Stay positive as you are doing something really good here by getting your life back~~~~sara
Helpful - 0
1325193 tn?1450127436
Thanks you are right. Do you know how much longer until I feel normal again??
Helpful - 0
Avatar universal
chad, im on celexa and havent had any problems w it. ive been on it for 4 yrs and the only neg thing is u gain alot of weight.. lol not so bad ugh?? ive not had any bad side effects from it.. hang on chad!! its goin to b ok.. we are all differnt but i know a few people on celexa and only weight gain. it does increase ur appitite.. better than bein sick and anxious.. good luck
Helpful - 0
271792 tn?1334979657
Hey Chad,

First thing you need to do is calm down. You have got yourself all upset over something that hasn't happened yet, and may not happen at all. The mind is very powerful and if you continue to read negative things about the medication, you could very well convince yourself that it is not going to work. You have enough going on right now with the withdrawal and you don't need to add to the mix.

Why don't you do something nice for yourself today, maybe with the family? Give the medication a chance to do it's job.

Try and enjoy the weekend!

Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.